# SDR UIEA2019061744494

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,780 hours, 12,237 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START, NO LIGHT OFF. PERFORMED CORRECTIVE PROCEDURE AND SNGINE START WAS SUCCESSFUL ON SECOND ATTEMPT,( PERFORMED AUDIBLE IGNITION TEST ON LEFT ENGINE, COULD NOT HEAR #2 SYSTEM (TOP) IGNITER. REMOVED AND REPLACED #2 IGNITOR WITH NEW. OPS CHECK IS GOOD. REF 767 AMM 74-21-02 )
